Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2018

Radii of uniform convexity of some special functions

Ibrahim Aktas, Evrim Toklu, Halit Orhan

Turkish Journal of Mathematics Cilt 42 · Sayı 6 · ss. 3010–3024 · 01.01.2018
DOI ile aç

Özet

In this investigation our main aim is to determine the radii of uniform convexity of selected normalized q-Bessel and Wright functions. Here we consider six different normalized forms of q-Bessel functions and we apply three different kinds of the normalization of the Wright function. We also show that the obtained radii are the smallest positive roots of some functional equations.

Anahtar kelimeler

Wright function NORMALIZED BESSEL-FUNCTIONS STARLIKENESS Lommel Mittag Leffler expansions BOUNDS q-Bessel functions Radius of uniform convexity ZEROS

Atıf için künye

Aktas, I., Toklu, E., & Orhan, H. (2018). Radii of uniform convexity of some special functions. Turkish Journal of Mathematics, 42(6), 3010–3024. https://doi.org/10.3906/mat-1806-43

BibTeX
@article{aktas2018-73129,
  author = {Aktas, Ibrahim and Toklu, Evrim and Orhan, Halit},
  title = {Radii of uniform convexity of some special functions},
  journal = {Turkish Journal of Mathematics},
  year = {2018},
  volume = {42},
  number = {6},
  pages = {3010--3024},
  issn = {1300-0098},
  doi = {10.3906/mat-1806-43},
  url = {https://akademik.atauni.edu.tr/yayinlar/73129-radii-of-uniform-convexity-of-some-special-functions}
}